Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions
Annales Polonici Mathematici, Tome 58 (1993) no. 3, pp. 221-235
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The purpose of this paper is to study the periodic boundary value problem -u''(t) = f(t,u(t),u'(t)), u(0) = u(2π), u'(0) = u'(2π) when f satisfies the Carathéodory conditions. We show that a generalized upper and lower solution method is still valid, and develop a monotone iterative technique for finding minimal and maximal solutions.
Keywords:
upper and lower solutions, monotone iterative technique, Carathéodory function
Affiliations des auteurs :
Ming-Xing Wang 1 ; Alberto Cabada 1 ; Juan Nieto 1
@article{10_4064_ap_58_3_221_235,
author = {Ming-Xing Wang and Alberto Cabada and Juan Nieto},
title = {Monotone method for nonlinear second order periodic boundary value problems with {Carath\'eodory} functions},
journal = {Annales Polonici Mathematici},
pages = {221--235},
year = {1993},
volume = {58},
number = {3},
doi = {10.4064/ap-58-3-221-235},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-58-3-221-235/}
}
TY - JOUR AU - Ming-Xing Wang AU - Alberto Cabada AU - Juan Nieto TI - Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions JO - Annales Polonici Mathematici PY - 1993 SP - 221 EP - 235 VL - 58 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-58-3-221-235/ DO - 10.4064/ap-58-3-221-235 LA - en ID - 10_4064_ap_58_3_221_235 ER -
%0 Journal Article %A Ming-Xing Wang %A Alberto Cabada %A Juan Nieto %T Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions %J Annales Polonici Mathematici %D 1993 %P 221-235 %V 58 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-58-3-221-235/ %R 10.4064/ap-58-3-221-235 %G en %F 10_4064_ap_58_3_221_235
Ming-Xing Wang; Alberto Cabada; Juan Nieto. Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions. Annales Polonici Mathematici, Tome 58 (1993) no. 3, pp. 221-235. doi: 10.4064/ap-58-3-221-235
Cité par Sources :